# SDR ASAA2013112696549

- Difficulty date: November 26, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 23,716 hours, 6,967 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Nr 1 Hf System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 1 RADIO DOES NOT TRANSMIT.   AIRCRAFT GROUNDED. ACCOMPLISHED FIM 23-11 TASK 806.  MADE SUCCESSFUL HF NR 1 PLANE TO PLANE AND TRANSMIT AND RECEIVE COMMUNICATIONS FROM BOTH CAPT AND F/O POSITIONS. OPS NORMAL.  HF 1 TRANSCEIVER BITE CHECKED NORMAL REF FIM 23-11, TASK 801.
